American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] M. Buchner and W. Kucharz. Algebraic vector bundles over real algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 279-282. MR 903732.
Abstract, references, and article information
View Article: PDF

[2] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information
View Article: PDF

[3] Eric M. Friedlander and R. M. Seymour. Two proofs of the stable Adams conjecture. Bull. Amer. Math. Soc. 83 (1977) 1300-1302. MR 0448352.
Abstract, references, and article information
View Article: PDF

[4] Richard Kane. Torsion in the homology of $H$-spaces. Bull. Amer. Math. Soc. 83 (1977) 1041-1042. MR 0440541.
Abstract, references, and article information
View Article: PDF

[5] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information
View Article: PDF

[6] Victor Snaith. Towards algebraic cobordism. Bull. Amer. Math. Soc. 83 (1977) 384-385. MR 0431141.
Abstract, references, and article information
View Article: PDF

[7] O. S. Rothaus. On the nontriviality of some group extensions given by generators and relations. Bull. Amer. Math. Soc. 82 (1976) 284-286. MR 0417297.
Abstract, references, and article information
View Article: PDF

[8] David A. Edwards and Harold M. Hastings. Generalized Steenrod homology theories. Bull. Amer. Math. Soc. 82 (1976) 328-330. MR 0431138.
Abstract, references, and article information
View Article: PDF

[9] Jerome Kaminker and Claude Schochet. Steenrod homology and operator algebras. Bull. Amer. Math. Soc. 81 (1975) 431-434. MR 0450997.
Abstract, references, and article information
View Article: PDF

[10] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information
View Article: PDF

[11] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information
View Article: PDF

[12] Daniel S. Kahn and Stewart B. Priddy. Applications of the transfer to stable homotopy theory. Bull. Amer. Math. Soc. 78 (1972) 981-987. MR 0309109.
Abstract, references, and article information
View Article: PDF

[13] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information
View Article: PDF

[14] Albert T. Lundell. An exact sequence involving the Chern character. Bull. Amer. Math. Soc. 77 (1971) 1014-1017. MR 0286128.
Abstract, references, and article information
View Article: PDF

[15] David L. Rector. $K$-theory of a space with coefficients in a (discrete) ring. Bull. Amer. Math. Soc. 77 (1971) 571-575. MR 0292067.
Abstract, references, and article information
View Article: PDF

[16] S. M. Gersten and D. L. Rector. A relation between two simplicial algebraic $K$-theories. Bull. Amer. Math. Soc. 77 (1971) 397-399. MR 0276305.
Abstract, references, and article information
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1